International Journal of Mathematics Research (IJMR)


Volume 5, Number 2 (2013)





An Integrated Approach to Uncover the Mystery Veil of the Criminal Network

pp. 189-206

Authors: Xiwu Han, Tong Zhang, Da Huo and Muhammad Shoaib Arif


The Analysis Approach of Trade Costs

pp. 207-222

Authors: Mrs. Madhavi Shamrao Powar and Dr. Kakde Chandrkant Sitaram


Some New Families of Harmonic Mean Graphs

pp. 223-232

Authors: S.S. Sandhya, C. Jayasekaran and C. David Raj


Twin Primes and the Zeros of the Riemann Zeta Function

pp. 233-244

Author: H. J.Weber


The Stability of some Trigonometric Functional Equations

pp. 245-250

Authors: R. Sakthi and V. Vidhya


Harmonic Mean Labeling on Double Triangular Snakes

pp. 251-256

Authors: C. Jayasekaran, S.S. Sandhya and C. David Raj


Solution of an Inverse Thermoelastic Problem of Heat Conduction with Internal Heat Generation in an Annular Disc

pp. 257-265

Authors: Chandrashekhar S. Sutar, B.R. Ahirrao and N.W. Khobragade


Some Properties on Intuitionistic Fuzzy Soft Matrices

pp. 267-276

Authors: Md. Jalilul Islam Mondal and Tapan Kumar Roy


Bounds for the Zeros of a Complex Polynomial with Restricted Coefficients

pp. 277-282

Authors: S.K. Sahu and Neha


A Note on Quai - umbilical Hypersurface of a Sasakian Manifold with ( ø,g,u, v, λ)- structure

pp. 283-288

Authors: Sachin Kumar Srivastava and Alok Kumar Srivastava


Second Order Strong F-Pseudoconvexity in a Class of Non-Differentiable Scalar Nonlinear Programming Problems

pp. 289-298

Author: P. Pandian






 All rights are reserved with Research India Publications                             Home  Journals  Contact